Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 207, NWS Midland/Odessa, TX

June 18, 2008Ector County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 18, 2008, 12:42 AM CDT for Ector County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 12:42 AM CDT (05:42 UTC)
Expired
Jun 18, 2008, 1:30 AM CDT
In force
48 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 31 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:21 AM CDTHAIL 1.753 W Odessa, TXIN WEST ODESSA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
3142 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 180542
SVRMAF
TXC135-180630-
/O.NEW.KMAF.SV.W.0207.080618T0542Z-080618T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1242 AM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...

* UNTIL 130 AM CDT

* AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTH OF GOLDSMITH...OR 14 MILES SOUTHWEST OF ANDREWS...
  MOVING SOUTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  GOLDSMITH...
  NORTH COWDEN...
  NOTREES...
  WEST ODESSA...
  PENWELL...

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT 
DAMAGE TO PROPERTY. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM 
ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. PERSONS IN ECTOR 
COUNTY SHOULD BE PREPARED TO SEEK SAFE SHELTER AS THIS DANGEROUS
STORM APPROACHES.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

LAT...LON 3165 10229 3167 10277 3208 10279 3209 10232
TIME...MOT...LOC 0541Z 346DEG 39KT 3209 10265

$$
3 follow-up statements
000 
WWUS54 KMAF 180557
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1257 AM CDT WED JUN 18 2008

TXC135-180630-
/O.CON.KMAF.SV.W.0207.000000T0000Z-080618T0630Z/
ECTOR TX-
1257 AM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ECTOR COUNTY...

...PERSONS IN ECTOR COUNTY INCLUDING THE CITIES OF GOLDSMITH...WEST 
ODESSA...ODESSA AND PENWELL SHOULD BE PREPARED TO TAKE COVER...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A DANGEROUS SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL 
SIZE HAIL...AND VERY DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS 
STORM WAS LOCATED NEAR GOLDSMITH...OR ABOUT 13 MILES NORTHWEST OF 
WEST ODESSA...MOVING SOUTH AT 45 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... 
GOLDSMITH...WEST ODESSA...ODESSA AND PENWELL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK 
SAFE SHELTER NOW.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT 
DAMAGE TO PROPERTY. FOR YOUR PROTECTION... MOVE TO AN INTERIOR ROOM 
ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

LAT...LON 3165 10229 3167 10277 3208 10279 3209 10232
TIME...MOT...LOC 0554Z 346DEG 39KT 3197 10260

$$
000 
WWUS54 KMAF 180608
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
108 AM CDT WED JUN 18 2008

TXC135-180630-
/O.CON.KMAF.SV.W.0207.000000T0000Z-080618T0630Z/
ECTOR TX-
108 AM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ECTOR COUNTY...

...PERSONS IN ECTOR COUNTY INCLUDING THE CITIES OF GOLDSMITH...WEST 
ODESSA...ODESSA AND PENWELL SHOULD TAKE COVER IMMEDIATELY...

AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A DANGEROUS SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL 
SIZE HAIL OR LARGER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
THIS STORM WAS LOCATED NEAR NORTH COWDEN...OR ABOUT 9 MILES NORTH OF 
WEST ODESSA...MOVING SOUTH AT 34 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
GARDENDALE...GOLDSMITH...WEST ODESSA...ODESSA...PENWELL AND PLEASANT 
FARMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

LAT...LON 3165 10229 3167 10277 3208 10279 3209 10232
TIME...MOT...LOC 0605Z 339DEG 29KT 3193 10251

$$
000 
WWUS54 KMAF 180625
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
125 AM CDT WED JUN 18 2008

TXC135-180630-
/O.CON.KMAF.SV.W.0207.000000T0000Z-080618T0630Z/
ECTOR TX-
125 AM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ECTOR COUNTY...

AT 121 AM CDT...A TRAINED STORM SPOTTER REPORTED GOLFBALL SIZED HAIL
IN WEST ODESSA.

AT 119 AM CDT...A TRAINED STORM SPOTTER REPORTED QUARTER SIZED HAIL 
AT SIXTEENTH STREET AND HIGHWAY 1936 IN ODESSA.

AT 122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WEST ODESSA...MOVING SOUTH AT 33 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
WEST ODESSA...ODESSA...PENWELL AND PLEASANT FARMS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN TEXAS.

LAT...LON 3165 10229 3167 10277 3208 10279 3209 10232
TIME...MOT...LOC 0622Z 339DEG 29KT 3180 10245

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:27 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 18, 12:27 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 AM CDT WED JUN 18 2008

.AVIATION...
SEVERE STORMS WILL BE POSSIBLE THIS MORNING AT MAF.  HAVE ISSUED
AIRPORT WARNING FOR HIGH WIND AHEAD OF THE STORMS.  SHOULD HAVE A
NORTH WIND AFTER THE WIND PASSES.

&&

.PREV DISCUSSION... /ISSUED 714 PM CDT TUE JUN 17 2008/

AVIATION...
GENERALLY SOUTHEAST WINDS WILL PREVAIL ACROSS THE REGION FOR THE
NEXT 24 HOURS. ISOLATED EARLY EVENING THUNDERSTORMS ARE POSSIBLE
NEAR KCNM AS THEY MOVE SOUTHEAST ACROSS WESTERN EDDY COUNTY. WILL
ALSO MONITOR FOR A COMPLEX OF THUNDESTORMS CURRENTLY BECOMING
ORGANIZED ACROSS NORTHEAST NM/WESTERN TX PANHANDLE TO MOVE
SOUTHEAST INTO THE NORTHERN PERMIAN BASIN LATE THIS EVENING. THE
CHANCE FOR TSRA TO IMPACT KHOB AND KMAF STILL APPEARS TOO LOW TO
INCLUDE AS A TEMPO GROUP...AS MOST OF THE ACTIVITY IS CURRENTLY
EXPECTED TO REMAIN EAST AND NORTHEAST OF THESE TERMINALS.

PREV DISCUSSION... /ISSUED 318 PM CDT TUE JUN 17 2008/

DISCUSSION...
AFTERNOON SURFACE OBSERVATIONS SHOW A COLD FRONT IS PUSHING INTO
THE PERMIAN BASIN. SLIGHTLY COOLER TEMPERATURES AND AN INCREASE IN
LOW-LEVEL MOISTURE ARE ANTICIPATED WITH THE PASSAGE OF THIS FRONT.
THIS FRONT MAY ALSO AID IN THE DEVELOPMENT OF AFTERNOON AND
EVENING CONVECTION. WE HAVE INCREASED POPS SLIGHTLY ACROSS THE
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS FOR LATE THIS
AFTERNOON AND EVENING. ATTENTION IN THE SHORT TERM CONTINUES TO BE
FOCUSED ON THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. THE SHORT
RANGE MODELS CONTINUE TO INDICATE MCS ACTIVITY ACROSS THE TEXAS
PANHANDLE SOUTH INTO THE WESTERN LOW ROLLING PLAINS THIS EVENING.
GIVEN GOOD MODEL CONSISTENCY...WE HAVE INCREASED RAIN CHANCES FOR
THE WESTERN LOW ROLLING PLAINS THIS EVENING. WE HAVE ALSO
MENTIONED THE POSSIBILITY OF SEVERE THUNDERSTORMS IN THE
FORECAST...WITH HIGH WINDS AND HAIL THE MAIN CONCERNS. A SIMILAR
SETUP IS ANTICIPATED FOR WEDNESDAY AND POSSIBLY THURSDAY...WITH
AFTERNOON CONVECTION DEVELOPING ACROSS THE DAVIS MOUNTAINS
REGION. WE WILL ALSO HAVE THE POSSIBILITY OF ANOTHER MCS
AFFECTING THE REGION...MAINLY ACROSS THE PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS DURING THE LATE EVENING AND EARLY MORNING
HOURS. THE UPPER AIR PATTERN WILL CHANGE LITTLE THROUGH THE
REMAINDER OF THIS WEEK AND INTO EARLY NEXT WEEK. CONVECTION SHOULD
REMAIN FAVORED ACROSS THE MOUNTAINS...WITH POSSIBLE MCS ACTIVITY
AFFECTING THE WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN
BASIN. TEMPERATURES THROUGH THE PERIOD ARE STILL EXPECTED TO
REMAIN ABOVE NORMAL...BUT SOME SLIGHT COOLING FORECAST AT 850MB
WARRANTS A SLIGHT DECREASE IN HIGH TEMPERATURES.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HIGH WIND WARNING FROM MIDNIGHT TO 3 AM CDT EARLY THIS MORNING
     FOR THE FOLLOWING ZONES...CRANE...ECTOR...GLASSCOCK...
     MIDLAND...REAGAN...UPTON...WARD...WINKLER.

&&

99
Hazardous weather outlook, Jun 17, 10:18 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1018 PM CDT TUE JUN 17 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-190330-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1018 PM CDT TUE JUN 17 2008 /918 PM MDT TUE JUN 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE PERMIAN BASIN
AND LOWER TRANS PECOS REGIONS OF WEST TEXAS. VERY LARGE HAIL...
STRONG DAMAGING WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS AS THEY MOVE SLOWLY SOUTH
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS ANOTHER CHANCE OF STRONG TO SEVERE THUNDERSTORMS ACROSS
THE PERMIAN BASIN THURSDAY NIGHT. THE MAIN THREAT WITH THESE
STORMS WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED EM SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

HENNIG

In the hours before

Special weather statement, Jun 17, 8:11 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 PM CDT TUE JUN 17 2008

TXZ057-180145-
VAN HORN AND HIGHWAY 54 CORRIDOR-
811 PM CDT TUE JUN 17 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY.

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 12 MILES
NORTH OF VAN HORN...MOVING SOUTHEAST AT 13 MPH. THIS STORM WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH...PEA TO
MARBLE SIZE HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

RESIDENTS NEAR AND NORTH OF VAN HORN WILL BE AFFECTED BY THIS STORM.
BE PREPARED TO SEEK SAFE SHELTER INDOORS. STAY TUNED TO NOAA WEATHER
RADIO OR COMMERCIAL RADIO SOURCES FOR STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Jun 17, 9:31 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
931 PM CDT TUE JUN 17 2008

TXZ057-074-080-180300-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-
931 PM CDT TUE JUN 17 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL JEFF DAVIS AND
SOUTHERN CULBERSON COUNTIES.

AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 6 MILES
SOUTH OF PLATEAU...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH...PEA TO
MARBLE SIZE HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

THIS STORM WILL MAINLY IMPACT RURAL LOCATIONS OF SOUTHERN CULBERSON
AND NORTHWESTERN JEFF DAVIS COUNTIES.

BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THIS STORM APPROACHES
YOUR LOCATION.
Special weather statement, Jun 17, 11:22 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1122 PM CDT TUE JUN 17 2008

TXZ074-080-180445-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
1122 PM CDT TUE JUN 17 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL JEFF DAVIS COUNTY.

A DECAYING THUNDERSTORM WAS LOCATED 22 MILES NORTHWEST OF FORT DAVIS
AT 1122 PM CDT...MOVING SOUTHEAST AT 20 MPH. THIS STORM COULD PRODUCE
GUSTY WIND OVER 50 MPH.
Local storm report, Jun 17, 11:32 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1132 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             2 N SEMINOLE            32.75N 102.65W
06/17/2008  E4.25 INCH       GAINES             TX   EMERGENCY MNGR

            2 MILES NORTH OF SEMINOLE ON ROAD 214

&&

DHENNIG
Local storm report, Jun 17, 11:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1143 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             SNYDER                  32.71N 100.92W
06/17/2008  E0.75 INCH       SCURRY             TX   FIRE DEPT/RESCUE

&&

DHENNIG

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:38 PM CDTSevere Thunderstorm WarningMAFCulberson52 min
Jun 17, 11:06 PM CDTSevere Thunderstorm WarningMAFScurry54 min
Jun 17, 11:13 PM CDTSevere Thunderstorm WarningMAFGaines62 min
Jun 17, 11:20 PM CDTSevere Thunderstorm WarningMAFBorden55 min
Jun 17, 11:42 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Scurry118 days
Jun 17, 11:51 PM CDTSevere Thunderstorm WarningMAFMitchell54 min
Jun 17, 11:55 PM CDTSevere Thunderstorm WarningMAFDawson50 min
Jun 17, 11:59 PM CDTSevere Thunderstorm WarningMAFScurry31 min
Jun 17, 11:59 PM CDTSevere Thunderstorm WarningMAFAndrews61 min
Jun 18, 12:08 AM CDTSevere Thunderstorm WarningMAFHoward67 min
Jun 18, 12:13 AM CDTSevere Thunderstorm WarningMAFMartin62 min
Jun 18, 12:14 AM CDTSevere Thunderstorm WarningMAFGaines46 min
Jun 18, 12:23 AM CDTHigh Wind WarningMAFCrane, Ector, Glasscock, Midland, Reagan, Upton and 2 more3 hr
Jun 18, 12:51 AM CDTSevere Thunderstorm WarningMAFMitchell39 min
Jun 18, 1:26 AM CDTAreal Flood AdvisoryMAFEctor118 days
Jun 18, 1:29 AM CDTSevere Thunderstorm WarningMAFCrane, Ector61 min
Jun 18, 1:47 AM CDTSevere Thunderstorm WarningMAFUpton58 min
Jun 18, 2:28 AM CDTSevere Thunderstorm WarningMAFCrane, Upton32 min
Jun 18, 8:05 AM CDTRiver Flood WarningMAFMitchell, Scurry7 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.